# SDR HEEA083074

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 16,065 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 5257
- Condition: Intermittent
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANCEIVER DIGITS ARE INTERMITTENT. DISPLAY WOULD INTERMITTENTLY GO DIM AND STAY DIM FOR A WHILE THEN COME BACK UP.  REPLACED V901 PHOTOCELL AND DISPLAY LENS.  REPAIRED.  BENCH CHECK GOOD.
